Alert archive / Wisconsin / Gale Warnings in 2015

Gale Warning 19, NWS Milwaukee, WI

April 10, 2015

NWS Milwaukee, WI issued this gale warning at Apr 10, 2015, 12:27 AM CDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 10, 2015, 12:27 AM CDT (05:27 UTC)
Expired
Apr 10, 2015, 10:00 AM CDT
In force
10 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

676 
WHUS73 KMKX 100527
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1227 AM CDT FRI APR 10 2015

...GUSTY WINDS TONIGHT INTO FRIDAY AFTERNOON...

.A STRONG LOW EXITING THE LAKE MICHIGAN AREA WILL INTENSIFY AS IT
MOVES NORTHEAST TOWARD ONTARIO CANADA LATER TONIGHT INTO FRIDAY.
GUSTY WEST TO NORTHWEST WINDS BEHIND THE LOW AND DEPARTING COLD
FRONT WILL OCCUR DURING THIS TIME.

LMZ643>646-101330-
/O.CAN.KMKX.MF.Y.0003.000000T0000Z-150410T0600Z/
/O.UPG.KMKX.SC.Y.0039.150410T0600Z-150410T2000Z/
/O.NEW.KMKX.GL.W.0019.150410T0527Z-150410T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1227 AM CDT FRI APR 10 2015

...GALE WARNING IN EFFECT UNTIL 10 AM CDT THIS MORNING...
...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT UNTIL 10 AM CDT THIS MORNING.
THE DENSE FOG ADVISORY HAS BEEN CANCELLED. THE SMALL CRAFT
ADVISORY IS NO LONGER IN EFFECT. 

* WINDS: WINDS BECOMING WEST TO NORTHWEST 15 TO 25 KNOTS WITH
  GUSTS TO AROUND 35 KNOT GALES AFTER MIDNIGHT AND INTO FRIDAY
  MORNING.

* WAVES: 2 TO 4 FEET...HIGHER OVER THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
2 follow-up statements
697 
WHUS73 KMKX 100812
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
312 AM CDT FRI APR 10 2015

...BRISK NORTHWEST WINDS THIS MORNING...

.A STRONG LOW NEAR LAKE HURON WILL MOVE INTO ONTARIO CANADA LATER
TODAY. BRISK NORTHWEST WINDS BEHIND THE LOW WILL GRADUALLY
DIMINISH THIS AFTERNOON AND ESPECIALLY TONIGHT AS HIGH PRESSURE
MOVES INTO WISCONSIN. 

LMZ643>646-101500-
/O.CON.KMKX.GL.W.0019.000000T0000Z-150410T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
312 AM CDT FRI APR 10 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING...

* WINDS: NORTHWEST 20 TO 25 KNOTS WITH GUSTS TO AROUND 35 KNOT
  GALES THIS MORNING. 

* WAVES: 2 TO 4 FEET...HIGHER OVER THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
725 
WHUS73 KMKX 101429
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
929 AM CDT FRI APR 10 2015

...BRISK NORTHWEST WINDS THIS MORNING...

.STRONG LOW PRESSURE WILL CONTINUE TO MOVE AWAY ACROSS ONTARIO
CANADA. BRISK NORTHWEST WINDS BEHIND THE LOW WILL GRADUALLY
DIMINISH THIS AFTERNOON AND ESPECIALLY TONIGHT AS HIGH PRESSURE
MOVES INTO WISCONSIN.

LMZ643>646-101530-
/O.CON.KMKX.GL.W.0019.000000T0000Z-150410T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
929 AM CDT FRI APR 10 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING...

* WINDS: NORTHWEST 15 TO 25 KNOTS WITH HIGHER GUSTS THIS MORNING.

* WAVES: 2 TO 4 FEET...HIGHER OVER THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Apr 9, 11:09 PM CDT, 1 hour 18 minutes earlier.

Area forecast discussion, Apr 9, 11:09 PM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1109 PM CDT THU APR 9 2015

.UPDATE...

A FEW SHOWERS IN THE OFFING AS DEFORMATION ZONE PASSES THROUGH
REGION TONIGHT. SIGNIFICANT PRESSURE RISES BEHIND DEEPENING LOW
AND TIGHTENING PRESSURE GRADIENT BRING SUSTAINED WESTERLY WINDS OF
20 TO 30 MPH AND GUSTS TO 45 MPH...AS ALREADY SEEN IN ROCKFORD AND
DUBUQUE...FOR THE EARLY OVERNIGHT. ISSUED A WIND ADVISORY UNTIL 4
AM...THOUGH NOT ALL AREAS MAY END UP SEEING THE STRONGEST WINDS.

&&

.AVIATION/06Z TAFS/...

TIGHT PRESSURE GRADIENT BEHIND DEPARTING LOW WILL PRODUCE
SUSTAINED WEST WINDS OF 20 TO 25 KNOTS AND GUSTS UP TO 40 KNOTS
THAT MOVE ACROSS THE FORECAST AREA BETWEEN 04Z AND 09Z...THEN
SLOWLY DIMINISH. IFR CIGS SAGGING IN BEHIND DEPARTING LOW PRESSURE
SHOULD HANG IN UNTIL THE EARLY DAYLIGHT HOURS OF FRIDAY. SHOULD
SEE VFR CIGS BY 15Z. ANOTHER ROUND OF SHOWERS WILL MOVE THROUGH
FRIDAY AFTERNOON...BUT CIGS WILL REMAIN AT VFR LEVELS.

&&

.MARINE...

SMALL CRAFT ADVISORY STARTS AT 06Z FOR HIGH END WINDS GUSTING
BETWEEN 25 AND 30 KNOTS...BUT WILL BE WATCHING WINDS OVER MORE
STABLE WATERS TO SEE IF EVEN STRONGER GUSTS CAN MAKE IT TO THE
SURFACE BETWEEN THEN AND 09Z.

&&

.PREV DISCUSSION... /ISSUED 352 PM CDT THU APR 9 2015/

SHORT TERM...

TONIGHT AND FRIDAY...FORECAST CONFIDENCE IS MEDIUM.

SCATTERED CONVECTION DEVELOPING ACROSS NORTHWEST ILLINOIS...WITH
MAIN CONVECTION ALONG COLD FRONT TO THE SOUTHWEST OF THERE. THIS
ACTIVITY WILL SPREAD NORTHEAST INTO THE AREA OVER THE NEXT FEW
HOURS...SIMILAR TO TRENDS WITH THE MESOSCALE MODELS. SURFACE LOW
SHOULD SHIFT ACROSS FAR SOUTH CENTRAL AND SOUTHEAST WISCONSIN INTO
THIS EVENING.

THIS SHOULD BRING A SHOT OF SEVERE STORMS TO THAT AREA...MAINLY THE
AREA IN THE CURRENT TORNADO WATCH. A FEW TORNADOES...LARGE HAIL AND
DAMAGING WINDS ARE ALL POSSIBLE...WITH THE STRONG DEEP LAYER AND LOW
LEVEL WIND SHEAR. SOME CLOUD BREAKS MAY OCCUR AND HELP BUILD UP THE
MEAN LAYER CAPE VALUES.

SCATTERED RAIN SHOWERS ARE THEN EXPECTED AFTER THE FRONTAL PASSAGE
LATER THIS EVENING INTO FRIDAY...AS TWO STRONG 500 MB VORTICITY
MAXIMA ROTATE THROUGH THE REGION. MAY NEED HIGHER POPS FRIDAY
AFTERNOON WITH A COUPLE HUNDRED J/KG OF MEAN LAYER CAPE AVAILABLE.
GUSTY WEST TO NORTHWEST WINDS WILL DEVELOP LATER TONIGHT AS PRESSURE
GRADIENT BECOMES TIGHT. THESE WINDS WILL REMAIN GUSTY INTO FRIDAY.
LOW CLOUDS SHOULD LINGER LATER TONIGHT INTO FRIDAY...POSSIBLY
SCATTERING OUT IN THE AFTERNOON. WENT NEAR BLENDED GUIDANCE FOR
TEMPERATURES TONIGHT AND FRIDAY.

FRIDAY NIGHT THROUGH SUNDAY NIGHT...FORECAST CONFIDENCE MEDIUM.

THE UPPER TROUGH PASSAGE WILL OCCUR BY EARLY FRI EVENING WITH
SUBSIDENCE AND DRIER AIR ARRIVING. HIGH PRESSURE TO THEN SHIFT EWD
ACROSS THE REGION SAT MORNING WITH SLY WINDS DEVELOPING BY LATE IN
THE DAY. 925 MB TEMPS WILL WARM TO 9-10C YIELDING SFC TEMPS IN THE
LOWER 60S AWAY FROM LAKE MI. THE SLY WINDS WILL THEN INCREASE SAT
NT INTO SUN AS AN UPPER TROUGH MOVES INTO THE NRN PLAINS. MILD
TEMPS WILL CONTINUE. THERE ARE SMALL CHANCES OF RAIN ON SUNDAY AS
THE COLD FRONT AND UPPER TROUGH APPROACHES FROM THE WEST AND A
SHORTWAVE TROUGH PASSES JUST TO THE SOUTH. THE BEST CHANCES OF
SHOWERS WILL BE SUN NT WITH THE COOL FROPA.

LONG TERM...MONDAY THROUGH THURSDAY...FORECAST CONFIDENCE MEDIUM.

WLY WINDS AND A DRY AIRMASS WITH SUNSHINE WILL KEEP THE TEMPS MILD
ON MON. THIS WILL BE FOLLOWED BY HIGH PRESSURE FOR MON NT INTO
TUE. SLY FLOW AND INCREASING MOISTURE WILL PREVAIL FOR WED AND THU
WITH A LARGE UPPER TROUGH MOVING INTO THE PLAINS AND LOW PRESSURE
TRACKING NNEWD FROM THE PLAINS INTO MN. CHANCES OF SHOWERS AND
TSTORMS ARE FORECAST WITH THE WARM...MOIST ADVECTION. ABOVE NORMAL
TEMPS TO CONTINUE.

AVIATION/00Z TAFS/...

CEILINGS BELOW ALTERNATE MINIMUMS ARE EXPECTED INTO THIS EVENING AT
TAF SITES...POSSIBLY RISING INTO MVFR CATEGORY AT KENOSHA. FOG HAS
MIXED OUT SOMEWHAT AT THE EASTERN TAF SITES...AND SHOULD REMAIN SO
INTO THIS EVENING.

SCATTERED THUNDERSTORMS ARE EXPECTED TO PUSH INTO THE AREA IN THE
NEXT FEW HOURS...AND EASTWARD THROUGH THE MIDDLE EVENING HOURS WITH
THE COLD FRONT AND LOW PRESSURE. SEVERE STORMS ARE POSSIBLE...WITH
LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOES POSSIBLE.
VISIBILITIES DOWN TO AIRPORT MINIMUMS ARE POSSIBLE IN ANY STORMS.

WINDS WILL INCREASE AND BECOME WEST NORTHWEST BY 12Z
FRIDAY...LINGERING INTO THE DAYTIME HOURS. SOME SHOWERS ARE POSSIBLE
AS WELL...ESPECIALLY IN THE AFTERNOON. CEILINGS SHOULD REMAIN BELOW
ALTERNATE MINIMUMS TONIGHT INTO FRIDAY.

MARINE...

DENSE FOG ADVISORY HAS BEEN EXTENDED ACROSS THE NEARSHORE WATERS OF
LAKE MICHIGAN UNTIL 06Z TONIGHT. AREA WEB CAMERAS ARE SHOWING
VISIBILITIES GOING UP AND DOWN DEPENDING ON LOCATION. COOL AND MOIST
AIRMASS OVER THE WATERS WITH LIGHT WINDS HELPING KEEP THE FOG DENSE
OVER THE WATERS...AND SHOULD LINGER UNTIL WINDS PICK UP AFTER 06Z
FRIDAY.

A SMALL CRAFT ADVISORY IS IN EFFECT LATER TONIGHT INTO FRIDAY
AFTERNOON. FREQUENT OFFSHORE WIND GUSTS TO 30 KNOTS ARE EXPECTED. A
FEW GUSTS TO 35 KNOTS MAY OCCUR...BUT NOT FREQUENT ENOUGH FOR A GALE
WARNING. HIGH WAVES FROM THESE WINDS WOULD BE MAINLY TOWARD AND OVER
THE OPEN WATERS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WIND ADVISORY UNTIL 4 AM CDT FRIDAY FOR WIZ046-047-051-052-
     056>060-062>072.

LM...DENSE FOG ADVISORY UNTIL 1 AM CDT FRIDAY FOR LMZ643>646.

     SMALL CRAFT ADVISORY UNTIL 3 PM CDT FRIDAY FOR LMZ643>646.

&&

UPDATE...REM
TONIGHT/FRIDAY AND AVIATION/MARINE...WOOD
FRIDAY NIGHT THROUGH THURSDAY...GEHRING
Hazardous weather outlook, Apr 9, 9:27 PM CDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
927 PM CDT THU APR 9 2015

WIZ046-047-051-052-056>060-062>072-100915-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
927 PM CDT THU APR 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL END EARLY TONIGHT. THE STRONGER STORMS MAY
PRODUCE FREQUENT LIGHTNING AND SMALL HAIL. OTHERWISE...HAZARDOUS
WEATHER IS NOT EXPECTED TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUIRED FOR THE REMAINDER OF TONIGHT.

LMZ643>646-100915-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
927 PM CDT THU APR 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL IMPACT THE NEARSHORE WATERS EARLY TONIGHT.
THESE STORMS MAY PRODUCE FREQUENT LIGHTNING...HEAVY RAIN...GUSTY
WINDS...AND SMALL HAIL.

A DENSE FOG ADVISORY CONTINUES UNTIL 1AM TONIGHT FOR FOG WITH
VISIBILITIES UNDER ONE MILE.

EXPECT GUSTY WEST WINDS BEHIND THE DEPARTING LOW AND COLD FRONT
LATE TONIGHT. A SMALL CRAFT ADVISORY IS IN EFFECT LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

THE SMALL CRAFT ADVISORY IS IN EFFECT THROUGH FRIDAY AFTERNOON.

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY EVENING.

WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Apr 9, 8:57 PM CDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
857 PM CDT THU APR 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     HAIL             2 E FRANKLIN            42.90N 87.95W
04/09/2015  E0.25 INCH       MILWAUKEE          WI   TRAINED SPOTTER

&&

SCHULTZ
Local storm report, Apr 9, 10:33 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1033 PM CDT THU APR 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     HAIL             1 S PELL LAKE           42.53N 88.35W
04/09/2015  E1.50 INCH       WALWORTH           WI   TRAINED SPOTTER

&&

SCHULTZ
Local storm report, Apr 9, 10:48 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1048 PM CDT THU APR 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HEAVY RAIN       4 NE OREGON             42.97N 89.33W
04/09/2015  M1.85 INCH       DANE               WI   AMATEUR RADIO

            AMOUNT SINCE MIDNIGHT.

&&

SCHULTZ
Local storm report, Apr 9, 11:02 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1102 PM CDT THU APR 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             GENOA CITY              42.50N 88.32W
04/09/2015  E0.75 INCH       WALWORTH           WI   TRAINED SPOTTER

            HAIL LASTED FOR 5 MINUTES. NO DAMAGE OBSERVED.

&&

SCHULTZ
Local storm report, Apr 9, 11:26 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1126 PM CDT THU APR 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     HEAVY RAIN       2 SW FOND DU LAC        43.76N 88.48W
04/09/2015  M1.52 INCH       FOND DU LAC        WI   CO-OP OBSERVER

            24 HOUR TOTAL AMOUNT.

&&

SCHULTZ
Local storm report, Apr 9, 11:40 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1140 PM CDT THU APR 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     HEAVY RAIN       3 W JACKSON             43.32N 88.22W
04/09/2015  M2.62 INCH       WASHINGTON         WI   CO-OP OBSERVER

            24-HOUR RAINFALL TOTAL. STANDING WATER IN LOW-LYING
            AREAS. 4.73 INCHES OVER THE PAST TWO DAYS.

&&

REM

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 7:00 PM CDTSpecial Weather StatementMKXWashington30 min
Apr 9, 7:09 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine, Walworth36 min
Apr 9, 7:16 PM CDTSevere Thunderstorm WarningMKXRock, Walworth29 min
Apr 9, 7:26 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine, Walworth34 min
Apr 9, 7:34 PM CDTSpecial Marine WarningMKX56 min
Apr 9, 7:36 PM CDTSevere Thunderstorm WarningMKXRock, Walworth24 min
Apr 9, 7:43 PM CDTSevere Thunderstorm WarningMKXKenosha, Milwaukee, Racine, Walworth, Waukesha32 min
Apr 9, 7:48 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine, Walworth27 min
Apr 9, 7:58 PM CDTTornado Warning Tornado observedMKXKenosha, Racine, Walworth32 min
Apr 9, 8:14 PM CDTSevere Thunderstorm WarningMKXKenosha, Milwaukee, Racine31 min
Apr 9, 8:23 PM CDTSpecial Marine WarningMKX82 min
Apr 9, 8:28 PM CDTAreal Flood AdvisoryMKXKenosha, Milwaukee, Racine2 hr
Apr 9, 10:35 PM CDTWind AdvisoryMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more5 hr
Apr 10, 4:23 AM CDTRiver Flood WarningMKXMilwaukee18 hr
Apr 10, 4:23 AM CDTRiver Flood WarningMKXRacine25 hr
Apr 10, 3:43 PM CDTRiver Flood WatchMKXSauk54 hr
Apr 10, 3:43 PM CDTRiver Flood WatchMKXColumbia, Sauk29 hr
Apr 10, 3:43 PM CDTRiver Flood WatchMKXKenosha6 hr

Nearby

Gale Warnings in Wisconsin, 2015Every gale warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.